Journal de Math matiques Pures Et Appliqu es, 1881, Vol. 7 : Ann e 1881 (Classic Reprint)

Journal de Math matiques Pures Et Appliqu es, 1881, Vol. 7 : Ann e 1881 (Classic Reprint)

Book Title: Journal de Math matiques Pures Et Appliqu es, 1881, Vol. 7 : Ann e 1881 (Classic Reprint)

Author: Steven Strogatz

Format: Paperback | 428 pages

Publication Date: 30 Apr 2018

ISBN-13: 9780243355471

Excerpt from Journal de Mathématiques Pures Et Appliquées, 1881, Vol. 7: Année 1881 Les produits d'un nombre infini de facteurs ne doivent pas ètre con fondus avec les facultés; ces dernières fonctions sont plus générales. About the Publisher Forgotten Books publishes hundreds of thousands of rare and classic books. Find more at www.forgottenbooks.com This book is a reproduction of an important historical work. Forgotten Books uses state-of-the-art technology to digitally reconstruct the work, preserving the original format whilst repairing imperfections present in the aged copy. In rare cases, an imperfection in the original, such as a blemish or missing page, may be replicated in our edition. We do, however, repair the vast majority of imperfections successfully; any imperfections that remain are intentionally left to preserve the state of such historical works.